Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 85, NWS Memphis, TN

March 28, 20204 counties in Mississippi; Fayette County, Hardeman County, Shelby County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Mar 28, 2020, 8:11 PM CDT for 4 counties in Mississippi; Fayette County, Hardeman County, Shelby County, Tennessee. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2020, 8:11 PM CDT (01:11 UTC)
Expired
Mar 28, 2020, 9:00 PM CDT
In force
49 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, MS, DeSoto County, MS, Marshall County, MS, Tate County, MS, Fayette County, TN, Hardeman County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 8:15 PM CDTTSTM WND GST 60Sw Byhalia, MS60 MPH WINDS ESTIMATED JUST SOUTHWEST OF BYHALIA.
Mar 28, 8:24 PM CDTTSTM WND DMGOakland, TNPOWER LINES DOWN IN OAKLAND.
Mar 28, 8:24 PM CDTTSTM WND DMGOakland, TNPOWER POLES AND LINES DOWN IN OAKLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 6:34 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2020-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2020-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

854 
WUUS54 KMEG 290111
SVRMEG
MSC009-033-093-137-TNC047-069-157-290200-
/O.NEW.KMEG.SV.W.0085.200329T0111Z-200329T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
811 PM CDT Sat Mar 28 2020

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Eastern DeSoto County in northwestern Mississippi...
  Marshall County in northwestern Mississippi...
  Eastern Tate County in northwestern Mississippi...
  Benton County in northeastern Mississippi...
  Fayette County in western Tennessee...
  Western Hardeman County in western Tennessee...
  Eastern Shelby County in western Tennessee...

* Until 900 PM CDT.

* At 810 PM CDT, severe thunderstorms were located along a line
  extending from near Dixonville to Barr, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Bartlett, Collierville, Germantown, Olive Branch, Millington,
  Senatobia, Holly Springs, Wall Doxey State Park, Cordova, Memphis,
  Lamar, Lakeland, Arlington, Whiteville, Somerville, Byhalia, Snow
  Lake Shores, Bethlehem, Red Banks and Laws Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for northeastern
and northwestern Mississippi...and western Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3456 8996 3539 8984 3538 8978 3540 8978
      3541 8971 3539 8970 3539 8964 3537 8964
      3540 8955 3540 8919 3543 8918 3543 8908
      3460 8916 3460 8924 3456 8925
TIME...MOT...LOC 0110Z 261DEG 40KT 3538 8968 3460 8975 

HAIL...<.75IN
WIND...60MPH
 
$$

MJ
2 follow-up statements
005 
WWUS54 KMEG 290121
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
821 PM CDT Sat Mar 28 2020

MSC009-033-093-137-TNC047-069-157-290200-
/O.CON.KMEG.SV.W.0085.000000T0000Z-200329T0200Z/
DeSoto MS-Marshall MS-Tate MS-Benton MS-Fayette TN-Hardeman TN-
Shelby TN-
821 PM CDT Sat Mar 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN DESOTO...MARSHALL...EASTERN TATE...BENTON...
FAYETTE...WESTERN HARDEMAN AND EASTERN SHELBY COUNTIES...

At 820 PM CDT, severe thunderstorms were located along a line
extending from near Arlington to near Mt Pleasant to near Harmontown,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. At 815 PM CDT, 60 mph were observed in 
         Byhalia.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Collierville, Germantown, Olive Branch, Holly Springs, Wall Doxey
State Park, Lamar, Lakeland, Arlington, Whiteville, Somerville,
Byhalia, Snow Lake Shores, Bethlehem, Red Banks, Laws Hill, Canaan,
Lagrange, Independence, Eads and Slayden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for northeastern
and northwestern Mississippi...and western Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3456 8995 3498 8977 3540 8975 3541 8971
      3539 8970 3539 8964 3537 8964 3540 8955
      3540 8919 3543 8918 3543 8908 3460 8916
      3460 8924 3456 8925
TIME...MOT...LOC 0120Z 252DEG 44KT 3534 8963 3499 8951 3457 8971 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MJ
211 
WWUS54 KMEG 290130
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
830 PM CDT Sat Mar 28 2020

MSC033-TNC157-290140-
/O.CAN.KMEG.SV.W.0085.000000T0000Z-200329T0200Z/
DeSoto MS-Shelby TN-
830 PM CDT Sat Mar 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DESOTO AND
EASTERN SHELBY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for northeastern
and northwestern Mississippi...and western Tennessee.

LAT...LON 3456 8983 3500 8960 3540 8955 3540 8919
      3543 8918 3543 8908 3460 8916 3460 8924
      3456 8925
TIME...MOT...LOC 0130Z 261DEG 40KT 3536 8951 3501 8939 3459 8959 

$$

MSC009-093-137-TNC047-069-290200-
/O.CON.KMEG.SV.W.0085.000000T0000Z-200329T0200Z/
Marshall MS-Tate MS-Benton MS-Fayette TN-Hardeman TN-
830 PM CDT Sat Mar 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR MARSHALL...EASTERN TATE...BENTON...FAYETTE AND WESTERN HARDEMAN
COUNTIES...

At 830 PM CDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Arlington to near Slayden to
Laws Hill, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Holly Springs, Wall Doxey State Park, Lamar, Whiteville, Somerville,
Snow Lake Shores, Mt Pleasant, Bethlehem, Michigan City, Red Banks,
Laws Hill, Barr, Canaan, Lagrange, Slayden, Marianna, Warren, Macon,
Oakland and Piperton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for northeastern
and northwestern Mississippi...and western Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3456 8983 3500 8960 3540 8955 3540 8919
      3543 8918 3543 8908 3460 8916 3460 8924
      3456 8925
TIME...MOT...LOC 0130Z 261DEG 40KT 3536 8951 3501 8939 3459 8959 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:52 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 28, 6:52 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
652 PM CDT Sat Mar 28 2020

.UPDATE...
Updated for Aviation Forecast Discussion below.

&&

.PREV DISCUSSION... /issued 337 PM CDT Sat Mar 28 2020/

DISCUSSION...

Latest surface analysis places a 993mb low pressure system over
southwestern Iowa, with a warm front extending eastward through
north central Illinois, and a cold front extending southward
through western Missouri and into Little Rock, Arkansas. Storms
have begun to fire just ahead ahead of the cold front in Central
and eastern Arkansas. So far, storms have remained mainly sub-
severe, as shear is likely overwhelming the thermodynamic
environment. However, the storms are moving into our area, which
is moderately unstable with 1500-2000 J/kg of MLCAPE available on
tap.

A tornado watch has been issued for the majority of Arkansas,
including all of eastern Arkansas until 7PM. The main risk with
these storms appears to be damaging winds and large hail attm,
with a low end tornado threat, as low level helicity is currently
below 100 m2/s2. However, the risk for QLCS-type tornadoes will
likely increase this evening, as the low level jet picks up and
storms organize into quasi linear segments. Ample instability in
the 1500-2500 MLCAPE range combined with 0-6 km shear of 80kts,
and a coincident 100 kt 500mb jet streak, should be enough for a
strong line of storms to maintain through late this evening. The
primary risk still appears to be damaging winds with a secondary
threat of large hail and short-lived isolated tornadoes. The
threat will end after midnight as the front exits northeast
Mississippi. A few trailing post-frontal showers are possible
overnight as the main trough lifts out of the area.

Pacific high pressure will build into the Mid-South for Sunday,
leading to dry and pleasant conditions. Expect high temperatures
mainly in the upper 60s to lower 70s. High pressure will quickly
slide by Monday as another system develops to our southwest. A
quick moving shortwave will eject across the Desert Southwest on
Monday and make its way into the Texas Panhandle late Monday
night. A surface low is expected to develop and track eastward
through northern Louisiana and Central Mississippi during the day
on Tuesday. This will enhance shower and thunderstorm activity
across our area on Monday night and Tuesday. Due to the track of
the low, the severe threat will stay to our south and mainly along
the Gulf Coast. The system will likely be a heavy rainfall
producer for us and that's about it. The surface low is expected
to push southeast of the area by late Tuesday night, with Canadian
high pressure building into the Mid-South from the northwest.
This will lead to a few consecutive days of dry and near normal
temperatures. The next weather maker looks to arrive this weekend
as a cold front moves across the Mississippi Valley.

AC3

&&

.AVIATION...
00Z TAFs

Storms have been slower to translate east than earlier depicted by
the short range convection-allowing models. Other than TSRA timing
this evening, TAFs remain largely unchanged from the 18Z package.
VFR will prevail areawide on Sunday.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Mar 28, 2:20 PM CDT, 5 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
220 PM CDT Sat Mar 28 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-292130-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
220 PM CDT Sat Mar 28 2020

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

A tornado watch is in effect until 7PM CDT for all of eastern
Arkansas. Additional convective watches are possible downstream
later tonight.

Severe thunderstorms containing damaging winds, large
hail, and a few tornadoes are possible beginning early this
evening through approximately midnight for the entire Mid-South.
The greatest threat for severe thunderstorms will exist mainly
along and north of the I-40 corridor.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

AC3

In the hours before

Local storm report, Mar 28, 5:42 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TORNADO          CALDWELL                35.08N  90.82W
03/28/2020                   ST. FRANCIS        AR   BROADCAST MEDIA

            TORNADO ON GROUND IN GREENE COUNTY APPROX 6 MILES NW OF
            CALDWELL.

&&
Local storm report, Mar 28, 5:51 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
551 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     JONESBORO               35.82N  90.69W
03/28/2020                   CRAIGHEAD          AR   EMERGENCY MNGR

            EXTENSIVE DAMAGE AT A SHOPPING MALL AND OTHER
            BUILDINGS. POSSIBLE INJURIES.

&&
Local storm report, Mar 28, 5:54 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
554 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TORNADO          CARDWELL                36.05N  90.29W
03/28/2020                   DUNKLIN            MO   BROADCAST MEDIA

            TORNADO ON GROUND IN GREENE COUNTY APPROX 6 MILES NW OF
            CARDWELL MO.

&&

CORRECTED COUNTY/STATE...LOCATION...REMARKS
Local storm report, Mar 28, 6:43 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND DMG     JONESBORO               35.82N  90.69W
03/28/2020                   CRAIGHEAD          AR   EMERGENCY MNGR

            SEVERAL HANGARS AND PLANES DAMAGED AT JONESBORO
            MUNICIPAL AIRPORT. SEVERE DAMAGE IN DOWNTOWN JONESBORO.
            CARS FLIPPED AND BUILDINGS DAMAGED. POSSIBLE INJURIES.

&&

CORRECTED REMARKS
Local storm report, Mar 28, 7:02 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
702 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     FUNNEL CLOUD     EARLE                   35.27N  90.47W
03/28/2020                   CRITTENDEN         AR   LAW ENFORCEMENT

            FUNNEL CLOUD NEAR EARLE MOVING NORTHEAST.

&&
Local storm report, Mar 28, 7:15 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
715 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     FUNNEL CLOUD     ROBINSONVILLE           34.82N  90.32W
03/28/2020                   TUNICA             MS   LAW ENFORCEMENT

            FUNNEL CLOUD SPOTTED OVER TUNICA RIVERPARK
            ROBINSONVILLE MS.

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:02 PM CDTSevere Thunderstorm WarningMEGDeSoto43 min
Mar 28, 7:05 PM CDTTornado WarningMEGDeSoto, Tunica25 min
Mar 28, 7:26 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate49 min
Mar 28, 7:37 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more38 min
Mar 28, 8:16 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Quitman44 min
Mar 28, 8:53 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah52 min
Mar 28, 9:09 PM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie51 min
Mar 28, 9:20 PM CDTTornado WarningMEGCoahoma, Panola, Quitman, Tallahatchie14 min
Mar 28, 9:38 PM CDTSpecial Weather StatementMEGTallahatchie22 min
Mar 28, 9:47 PM CDTSpecial Weather StatementMEGAlcorn, Tippah28 min
Mar 28, 9:57 PM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tallahatchie32 min
Mar 28, 10:01 PM CDTSpecial Weather StatementMEGMarshall44 min
Mar 28, 10:15 PM CDTSpecial Weather StatementMEGAlcorn, Prentiss, Tishomingo45 min
Mar 28, 10:32 PM CDTSpecial Weather StatementMEGTallahatchie13 min
Mar 28, 10:40 PM CDTSevere Thunderstorm WarningMEGAlcorn, Lee, Prentiss, Tippah, Tishomingo, Union16 min
Mar 28, 11:09 PM CDTSpecial Weather StatementMEGLafayette, Pontotoc36 min
Mar 28, 11:12 PM CDTSpecial Weather StatementMEGPrentiss18 min
Mar 28, 11:22 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lafayette, Lee, Pontotoc, Prentiss and 2 more38 min
Mar 28, 11:37 PM CDTSpecial Weather StatementMEGChickasaw, Monroe38 min
Mar 29, 12:03 AM CDTSpecial Weather StatementMEGItawamba, Lee, Prentiss, Tishomingo27 min
Mar 29, 1:05 AM CDTSpecial Weather StatementMEGItawamba, Lee40 min
Mar 29, 1:11 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo49 min
Mar 29, 1:42 AM CDTSpecial Weather StatementMEGItawamba, Monroe48 min
Mar 29, 1:50 AM CDTSevere Thunderstorm WarningMEGMonroe25 min
Mar 28, 7:08 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton38 min
Mar 28, 7:21 PM CDTTornado WarningMEGDyer, Lake, Obion24 min
Mar 28, 7:40 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Shelby and 1 more35 min
Mar 28, 8:06 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Tipton24 min
Mar 28, 8:35 PM CDTSpecial Weather StatementMEGCrockett, Gibson, Haywood40 min
Mar 28, 8:48 PM CDTTornado WarningMEGHardeman, Haywood, Madison27 min
Mar 28, 8:51 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Madison39 min
Mar 28, 8:57 PM CDTSpecial Weather StatementMEGBenton33 min
Mar 28, 9:07 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Gibson, Henderson, Madison38 min
Mar 28, 9:28 PM CDTSpecial Weather StatementMEGChester, McNairy32 min
Mar 28, 9:36 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy39 min
Mar 28, 9:37 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Henderson, Henry53 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.